Hokkaido Mathematical Journal

No.3

OTHMAN S. I., ANANDAM V.,
Biharmonic classification of Riemannian spaces
Hokkaido Mathematical Journal, 32 (2003) pp.457-471
SHIBATA Naoki,
Stability of fold maps of manifolds with boundary
Hokkaido Mathematical Journal, 32 (2003) pp.473-486
ZAMPIERI Giuseppe,
Extension of holomorphic functions through a hypersurface by tangent analytic discs
Hokkaido Mathematical Journal, 32 (2003) pp.487-496
HU Guoen,
$L^{p}(\mathbb{R}^{n})$ boundedness for a class of $g$-functions and applications
Hokkaido Mathematical Journal, 32 (2003) pp.497-521
TSUKAMOTO Ichiro,
On solutions of $x''=t^{\alpha\lambda-2}x^{1+\alpha}$ staring at some positive $t$
Hokkaido Mathematical Journal, 32 (2003) pp.523-538
FUKUMA Yoshiaki,
On polarized surfaces $(X,L)$ with $h^{0}(L)ge 2,k(X)ge 0$, and $g(L)=q(X)+1$
Hokkaido Mathematical Journal, 32 (2003) pp.539-549
YAMAGUCHI Horoshi,
Absolute continuity of analytic measures
Hokkaido Mathematical Journal, 32 (2003) pp.551-560
HENRY M., HILHORST D., NISHIURA Y.,
Singular limit of a second order nonlocal parabolic equation of conservative type arising in the micro-phase separation of diblock copolymers
Hokkaido Mathematical Journal, 32 (2003) pp.561-622
BHUPAL Mohan,
On singular solutions of implicit second-order ordinary differential equations
Hokkaido Mathematical Journal, 32 (2003) pp.623-641
MALAFOSSE Bruno de,
Duality of new sequence spaces
Hokkaido Mathematical Journal, 32 (2003) pp.643-660
IKAWA Osamu,
Hamiltonian dynamics of a charged particle
Hokkaido Mathematical Journal, 32 (2003) pp.661-671
KOMORI Yasuo,
Calder\'{o}n-Zygmund operators on weighted $H^{p}(R^{n})$
Hokkaido Mathematical Journal, 32 (2003) pp.673-684